# SDR SWAA000614

- Difficulty date: April 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 27,984 hours, 27,832 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1590M21P01
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK,    BIRD STRIKE IN NR 1 ENGINE INTAKE.   COMPLIED WITH  BIRD STRIKE  BORESCOPE INSP.  R&R NR 1 ENGINE FAN BLADE SET AND NR 1 ENGINE PRECOOLER VALVE PER MM.
